MAUDE Adverse Event Report: COOK INCORPORATED COOK; CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INCORPORATED COOK; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G58402
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Staff in the surgical icu went to grab a pediatric arterial pressure monitoring set for one of their patients.It was found that the package was sealed from the manufacturer, but the set was not in the package.There is nothing in the set except for a syringe.Other packages of these a-line sets were also found to be empty.In all, there were 4 different lot numbers found to be affected.Currently, the hospital has no additional pediatric a-line kits on hand, since the ones in reserve were also found to be empty.Lots affected: 15898496 x1, 15066560 x1, 15948531 x1, 15188336 x5.
 
Event or Problem Description
Staff in the surgical icu went to grab a pediatric arterial pressure monitoring set for one of their patients.It was found that the package was sealed from the manufacturer, but the set was not in the package.There is nothing in the set except for a syringe.Other packages of these a-line sets were also found to be empty.In all, there were 4 different lot numbers found to be affected.Currently, the hospital has no additional pediatric a-line kits on hand, since the ones in reserve were also found to be empty.Lots affected: 15898496 x, 15066560 x1, 15948531 x1, 15188336 x5.

Brand Name
COOK
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key21376257
Report Number21376257
Device Sequence Number3826536
Product Code DQO
UDI-Device Identifier00827002584020
UDI-Public(01)00827002584020(17)260124(10)1518836
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
Report Date (Section F) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG58402
Device Catalogue NumberAPM-2.5-15-1-2.5
Device Lot Number15188336,15948531,15066560
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/13/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date05/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/11/2025